# SDR GTIA031007

- Difficulty date: November 16, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 1309 LBL 34 - LBL 49 B/H L BRACKET WORN IN SEVERAL AREAS.  UPON FURTHER EVALUATION, FOUND FITTING CRACKED AT STATION 1309 LBL 34.  REMOVED FITTING.  DRILLED AND LOCATED NEW FITTING.  INSTALLED NEW FITTING.  (M)
